# SDR DALA2020021181088

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Brace
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 #2 PYLON DRAG BRACE - HOLE #2 HAS CRACK INDICATION IN SKIN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 032-0001:5720-01100-0101B/005 00359 COMPLIED WITH ERA 584956-14AD REV. O. (1480523)
